ITEM METADATA RECORD
Title: Divisibility of the Second Fundamental Form of Hypersurfaces of Space Forms
Authors: Dillen, Franki ×
Verbouwe, Gert #
Issue Date: 2008
Series Title: Results in mathematics vol:52 pages:247-260
Abstract: We classify the hypersurfaces of space forms for which the cubic form is divisible by the metric (g|C). In other words, when does the symmetric traceless part of the cubic form vanish, where the trace is taken with respect to the first fundamental form?
ISSN: 1422-6383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science